# SDR CHQA200800131

- Difficulty date: July 5, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N264SK
- Make and model: Emb EMB-145
- Aircraft serial: 145221
- Engine: Allsn AE3007A
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Part number: 028936006
- Condition: Open
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5881, DCA TO CLE.  WHILE CLIMBING THROUGH 17,000 FT A FUEL 1 LOW LEVEL MESSAGE APPEARED ON EICAS.  THE LT TANK INDICATED ZERO WITH THE RT TANK INDICATING 2,300 LBS.  THE FLIGHT LEVELED OFF AS THE QRH PROCEDURES WERE FOLLOWED FOR "FUEL 1 LOW LEVEL" AND "FUEL IMBALANCE" WERE RUN.  AFTER FOLLOWING THE QRH THE FLIGHT DIVERTED TO KPIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT AND PLACED THE LT FUEL QUANTITY INDICATION ON MEL.  THE MEL WAS CLEARED ON JULY 7TH WHEN THE REPEATER CODES WERE PULLED AND POINTED TO THE LT TANK UNIT NR 6 BEING AT FAULT.  THE TANK UNIT WAS REPLACED AND THE FUEL QUANTITY SYSTEM INDICATED NORMALLY.  (A)
